Benylin 4 Flu Tablets - 24

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Relieves the four main symptoms of flu
  • Suitable from the age of 6
  • Convenient tablets
£5.92
quantity
Single purchase only
Subscribe and save
  • Relieves the four main symptoms of flu
  • Suitable from the age of 6
  • Convenient tablets
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
For the relief of symptoms associated with colds and flu; including relief of nasal congestion, sneezing, runny nose, coughing, fever, headache and muscular aches and pains. Benylin Four Flu Tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches & pains, nasal congestion and coughing.

Description
Benylin 4 Flu Tablets contains three active ingredients, which include paracetamol 500mg, pseudoephedrine hydrochloride 22.5 mg, diphenhydramine hydrochloride 12.5 mg. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pain, while pseudoephedrine hydrochloride causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Diphenhydramine hydrochloride is also included to help relieve the symptoms of a cough and a runny nose. Benylin 4 Flu Tablets are suitable for adults, the elderly and children over the age of six years.
Usage
Adults & children 12 years and over: Take 2 tablets up to 4 times a day if necessary.
Children aged 6 - 12 years: Take 1 tablet up to 4 times a day if necessary.
Leave at least 4 hours between doses.
Do not use more than 4 doses in 24 hours.
Ingredients
Each tablets contains: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg. Also contains: Colouring (E110).
Suitable For
Suitable for adults and children over the age of 6 years.
Cautions/Allergies
Keep out of the reach and sight of children.
Not suitable for children under the age of 6 years.
Do not exceed the recommended daily dose.
Pregnant and breastfeeding women should seek medical consultation before using this medicine.
Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation.
Frequently Asked Questions (0)